# SDR DHL2005748533

- Difficulty date: August 19, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FOREFLAP UPPER SURFACE DELAMINATED APPROX 16" O/B OF I/B END.  CUT OUT DELAMINATED UPPER SKIN APPROX 6 1/2" BY 5".  CUT OUT DAMAGED CORE APPROX 6 1/2" BY 5".  FABED SEPTUM APPROX  6 1/2 BY 5 AND REPAIR CORE APPROX 6 1/2 BY 5 FROM DUR-5052-4.4-3/16 --0.750 PO 9911139.  FAB EXTERNAL DOUBLER APPROX 8" BY 9 1/2 FROM 2024 T3 .016 PO 9002273 CLEANED PREPPED APPLIED ADHESIVE PRIMER AND ADHESIVE MIX TO REPAIR SURFACES AND VACUUM BAGGED FOR BONDING BONDED SEPTUM AND REPAIR CORE CLEANED PREPPED APPLIED ADHESIVE PRIMER AND ADHESIVE TO EXTERNAL DOUBLER AND REPAIR SURFACES VACUUM BAGGED FOR BONDING BONDED CLEANED TREATED PRIMED AND SEALED REPAIR IAW B727 SRM 51-40-23 AND 57-50-2 FIG 3.
